# SDR 9710236611

- Difficulty date: May 25, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N611US
- Make and model: Boeing 747251B
- Aircraft serial: 20356
- System (JASC): 3244 · Tire
- Part: Tire
- Condition: Failed
- Location: Nr 3
- Stage of operation: LD
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING LANDING, THE NR 3 TIRE FAILED.  AIRCRAFT LANDED WITHOUT FURTHER INCIDENT.  REPLACED THE NR 3 AND NR 4 TIRE ASSEMBLIES, NBR 3 ANTI-SKID VALVE, AND ANTI-SKID CONTROL UNIT, OPERATIONAL CHECK GOOD.
